I am currently a nursing student, and a mom. I went to my Dr about 5 months ago because I had not been feeling well and was suffering from severe fatigue. Well he immediately suggest Paxil and tells me the only down side is the possibility of weight gain (around 5 pounds). After 2 months I realized that it was not making a difference at all and deceided to stop taking it, the withdrawls were SO horrible I literally could not take it and was going out of my mind (both physical and mental). I started taking it again for fear of the withdrawls. I started to wean myself off which ment mild to moderate sickness for two months. Now that I have been on the lowest dose for a month, I deceided to go ahead and stop taking it before fall semester gets here. The experience so far (6 days) has been the worst thing I have ever experienced in my whole entire life. Nausea, vomiting, chills, sweating, insomnia, extreme rage, depression, crying spells, migraines, body pains, dizziness ETC. Oh and the weight gain was 25 pounds in less than 3 months no where near the "5" the DR suggested.I just watched a ABC special about how Paxil makers sent memos to doctors telling them to not mention the "discontinuation syndrome". I am feeling so angry at my DR, and am honestly questioning my trust for any DR. How could a problem that is so horrible and so widespread not been pointed out to me when he suggested the prescription. Had I know that months of my life would be stolen and that the withdrawls would be so dibilatating, I would have never agreed to start taking it.Has anyone else experienced this or something similar? Has anyone else felt betrayed or lied to by their DR?